# SDR IXXA110045O

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 92,106 hours, 31,462 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Failed
- Location: Mlg Door
- Part time: 92,106 hours, 31,462 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW HEARD A LOUD NOISE FROM NOSE GEAR AREA, THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX INSPECTED NOSE GEAR AND FOUND RT NOSE GEAR DOOR OPENED.  THEY CLOSED AND SECURED DOOR LOCK MECHANISM DOOR.  OPS CHECK GOOD IAW MM 32-22-1.  ACFT WAS RETURNED TO SERVICE.
